# SDR ASAA2023062143655

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 52,546 hours, 15,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ROW 27 IS INOP. GROUNDED - YES. EMERGENCY EXIT LIGHT RELAMP AT ROW 27 AND OPS CHECK NORMAL REF B737-800 AMM 33-51-03.
